# SDR EISA98180

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Contaminated
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, THE SECOND FROM THE LEFT BUTTON, MAIN CARGO SMOKE DETECTOR SYSTEM WOULD NOT TEST.  GENERATED FROM PILOT REPORT.  CLEANED CANNON PLUG PER MM CHAPTER 26.  OPS CHECK NORMAL.  (X)
